# SDR F3LA2013030100834

- Difficulty date: February 28, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N934
- Make and model: Airbus A319-111
- Aircraft serial: 2287
- Aircraft time: 29,349 hours, 14,551 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE2463921G0097
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

GREEN SYSTEM HYDRAULIC FAILURE. QUANTITY LOSS AFTER GEAR DOWN. REMOVED AND REPLACED MAIN LANDING GEAR LEFT HAND DOOR HYDRAULIC ACTUATOR LINE FIN 2765GM, OPERATIONAL CHECK OKAY AND SERVICED GREEN HYDRAULIC SYSTEM IN REFERENCE TO AMM32-12-00PB401 AND AMM 12-12-29PB301.
